BibTeX record journals/rsa/MeshulamW09

download as .bib file

@article{DBLP:journals/rsa/MeshulamW09,
  author    = {R. Meshulam and
               N. Wallach},
  title     = {Homological connectivity of random \emph{k}-dimensional complexes},
  journal   = {Random Struct. Algorithms},
  volume    = {34},
  number    = {3},
  pages     = {408--417},
  year      = {2009},
  url       = {https://doi.org/10.1002/rsa.20238},
  doi       = {10.1002/rsa.20238},
  timestamp = {Fri, 26 May 2017 22:50:39 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/rsa/MeshulamW09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier